# SDR 3PQB202407050001

- Difficulty date: June 8, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N801DM
- Make and model: Boeing 757256
- Aircraft serial: 26240
- Aircraft time: 22,028 hours, 14,094 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 41735
- Condition: Discharged
- Location: Emergency Lights
- Part time: 380 hours, 210 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE CHECK OF THE EMERGENCY LIGHTING SYSTEM, IT WAS DISCOVERED THAT THE ASSOCIATED LIGHTS DID NOT STAY ILLUMINATED AS LONG AS THE ADJACENT LIGHTS.   AIRCRAFT HAD BEEN SITTING WITH NO POWER AND MAIN SHIP BATTERY DISCONNECTED FOR 3.5 DAYS.  AT THE TIME OF THE TEST THE EMERGENCY BATTERIES HAD BEEN CHARGING FOR LESS THAN 1 HOUR.  FOR COMPANY COVENIENCE, THE AMT ELECTED TO REPLACE THE BATTERY OTHER THAN WAITING FOR THE BATTERY TO CHARGE DUE TO A FLIGHT SCHEDULED IN 3 HOURS.
